# SDR P5CA9701026

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS PANEL 463CL INNER HONEY COMB FOUND DISBONDED FROM SKIN.  REBONDED IAW BOEING SRM 51-40-06, REF CWS NR 834291.
